Alert archive / Indiana / Tornado Warnings in 2025
Tornado Warning 10, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Mar 15, 2025, 4:48 AM EDT for Orange County, Washington County, Indiana. It was in force for 27 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2025, 4:48 AM EDT (08:48 UTC)
- Expired
- Mar 15, 2025, 5:15 AM EDT
- In force
- 27 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Orange County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 87 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 4:50 AM EDT | TSTM WND DMG | 3 E Orangeville, IN | Power poles down CR 500 N near 200 W. Time estimated from radar. |
| Mar 15, 4:51 AM EDT | TSTM WND DMG | 2 Sw Orleans, IN | Trees down CR 100 W near 600 N. Time estimated from radar. |
| Mar 15, 4:52 AM EDT | TSTM WND DMG | 3 N Paoli, IN | Whole side of garage removed. Time estimated from radar. |
| Mar 15, 4:53 AM EDT | TSTM WND DMG | Orleans, IN | Roof damage corner of 2nd St and W Vincennes. Also report of damage on S 4th St, pole barn damaged. |
| Mar 15, 4:53 AM EDT | TORNADO | Orleans, IN | Corrects previous tornado report from Orleans. This is the end point of the West Baden to Orleans, IN EF-1 tornado. |
| Mar 15, 5:02 AM EDT | TSTM WND DMG | 1 Nnw Campbellsburg, IN | Tree down on a house on Suder Ln. Time estimated from radar. |
| Mar 15, 5:02 AM EDT | TSTM WND DMG | 2 Sw Mount Carmel, IN | Live power line down across roadway in the 6400 block of Marshall Rd north of Saltillo. Time estimated from radar. |
| Mar 15, 5:02 AM EDT | TSTM WND DMG | Campbellsburg, IN | Transformers on fire and power out in the city. Time estimated from radar. |
| Mar 15, 5:09 AM EDT | TSTM WND DMG | 1 Wnw Kossuth, IN | Tree down across Walnut Ridge Rd just west of SR135. Time estimated from radar. |
| Mar 15, 5:13 AM EDT | TSTM WND DMG | 1 Ene Plattsburg, IN | Tree down on Rooster Hill Rd and Shady Hollow Rd. Time estimated based on radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 2:36 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2150 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
120
WFUS53 KLMK 150848
TORLMK
INC117-175-150915-
/O.NEW.KLMK.TO.W.0010.250315T0848Z-250315T0915Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
448 AM EDT Sat Mar 15 2025
The National Weather Service in Louisville has issued a
* Tornado Warning for...
Northern Orange County in south central Indiana...
Northwestern Washington County in south central Indiana...
* Until 515 AM EDT.
* At 448 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Paoli, moving northeast at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northern Orange and northwestern Washington Counties, including the
following locations... Bromer, Saltillo, Kossuth, Leipsic,
Campbellsburg, Woodlawn Grove, Smedley, Braxtons Siding,
Orangeville, and Bonds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3876 8603 3877 8602 3876 8601 3877 8598
3875 8598 3875 8595 3872 8594 3850 8661
3862 8668 3868 8666 3869 8663 3869 8631
3873 8631 3874 8629 3876 8628 3878 8620
3876 8614 3877 8610 3878 8609
TIME...MOT...LOC 0848Z 244DEG 63KT 3862 8655
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Webb1 follow-up statement
194
WWUS53 KLMK 150907
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
507 AM EDT Sat Mar 15 2025
INC117-175-150917-
/O.EXP.KLMK.TO.W.0010.000000T0000Z-250315T0915Z/
Orange IN-Washington IN-
507 AM EDT Sat Mar 15 2025
...THE TORNADO WARNING FOR NORTHERN ORANGE AND NORTHWESTERN
WASHINGTON COUNTIES WILL EXPIRE AT 515 AM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 1000 AM EDT for south central
Indiana.
&&
LAT...LON 3876 8603 3877 8602 3876 8601 3877 8598
3875 8598 3875 8595 3872 8594 3850 8661
3862 8668 3868 8666 3869 8663 3869 8631
3873 8631 3874 8629 3876 8628 3878 8620
3876 8614 3877 8610 3878 8609
TIME...MOT...LOC 0907Z 244DEG 63KT 3876 8619
$$
WebbWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Mar 15, 3:11 AM EDT, 1 hour 37 minutes earlier. Its key messages:
- * Strong to severe thunderstorms will press eastward across the region early this morning. Confidence is highest in southern Indiana. * Widespread showers and thunderstorms can be expected this afternoon and evening. Locally heavy rain may cause flooding problems in some areas by this evening, especially in southern and eastern sections of central Kentucky. There will also be a chance of severe storms, with all hazards possible, though strong wind gusts will be the main threat. * Non-thunderstorm winds will be strong and gusty this afternoon through evening. A Wind Advisory is in effect for gusts over 40 mph, possibly reaching 50 mph at times.
Area forecast discussion, Mar 15, 3:11 AM EDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
311 AM EDT Sat Mar 15 2025
.KEY MESSAGES...
* Strong to severe thunderstorms will press eastward across the
region early this morning. Confidence is highest in southern
Indiana.
* Widespread showers and thunderstorms can be expected this
afternoon and evening. Locally heavy rain may cause flooding
problems in some areas by this evening, especially in southern and
eastern sections of central Kentucky. There will also be a chance
of severe storms, with all hazards possible, though strong wind
gusts will be the main threat.
* Non-thunderstorm winds will be strong and gusty this afternoon
through evening. A Wind Advisory is in effect for gusts over 40
mph, possibly reaching 50 mph at times.
&&
.MESOSCALE...
Issued at 311 AM EDT Sat Mar 15 2025
The line of storms along the cold front is entering western Kentucky
at this house and will continue to push eastward. Over central
Kentucky and southern Indiana, dew points are beginning to increase.
Now seeing dew points in the low to mid 50s. VAD wind profiles over
surrounding radars show a robust low level jet pumping moisture into
the region. Strong deep-layer shear has initially brought a line of
supercell storms through the mid-Mississippi Valley. At this time,
supercells are transitioning modes. To the north, there is a broken
QLCS and to the west, discrete cells are attempting to grow upscale.
As pressure gradients tighten, non-thunderstorm wind gusts steadily
increase with measure peak wind gusts of up to 50mph so far. Winds
are expected to continue to increase ahead of the line of storms. As
the line approaches the western CWA border, storms are not expected
to be as robust, given CIN over the region and drier mid-levels.
High low level SRH and shear values will continue to bring a concern
for tornadoes. However, LCLs are expected to be higher, which will
decrease the tornado risk compared to western states. As these
storms may continue to grow upscale, a main threat will become
significant wind. Looking at current satellite, an interesting
presentation over the Bluegrass shows quickly eroding cirrus, which
implies a dry layer. Therefore, storms will have a significant
amount of dry air to overcome in the mid and upper levels, which
could increase the wind threat at the column saturates. DCAPE values
are around 600 J/kg, which will also increase wind potential.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 311 AM EDT Sat Mar 15 2025
Before 12Z:
The line of strong storms that has been to our west since last
evening will continue to push eastward early this morning. Though
the storms should slowly begin to weaken as they press east,
especially east of I-65, strong shear and helicity still support the
possibility of isolated tornadoes in addition to damaging gusty
winds through sunrise. SPC has issued a Tornado Watch for much of
southern Indiana and central Kentucky to account for this.
Confidence is highest in southern Indiana, and lower in central
Kentucky especially east of I-65.
After 12Z:
The storms from overnight will continue to weaken and push off to
the northeast this morning. There will only be a brief break behind
this activity, though, as the next wave of showers and storms
spreads from south to north across the region later this morning and
into this afternoon. This convection will be occurring along and
ahead of surface low pressure advancing from Arkansas to Kentucky
and a 500mb speed max rounding the base of the upper trough over
Texas. Convective coverage will increase this afternoon as upper
divergence increases and a coupled upper jet develops over the mid-
Mississippi Valley. The exact evolution of the storms is still
something of a question mark, but at this time it appears that a
general mass of showers with embedded thunder this morning may
transition to a north-south band of deeper convection moving from
west to east across southern Indiana and central Kentucky from mid-
afternoon through mid-evening. Strong shear will be present with a
powerful low level jet stretching from Louisiana through the Ohio
Valley to Ontario. Weak instability and lapse rates cast a shadow on
just how likely strong to severe storms will be, but with so much
wind energy available it's certainly possible for some of the storms
to produce very strong gusty winds, and the strong shear supports
the threat of an isolated tornado or two.
An impressive atmospheric river will bring deep moisture northward
from the central Gulf to the Great Lakes, with PWAT values well
above normal possibly approaching 1.50" in central Kentucky. Most
soundings are well saturated below the EL with tall thin CAPE and
deep warm cloud depths this afternoon and especially this evening.
General QPF southeast of a Bowling Green to Lexington line is in the
2-4" range, with training storms producing narrow stripes of 4-5" a
possibility. WPC has upgraded southern Kentucky to Moderate on the
ERO. After coordinating with ILN, have decided to extend the Flood
Watch northward east of Louisville. Can't rule out further expansion
to the northwest as we monitor trends and CAMs through the day.
In addition to severe storm and flooding concerns, non-thunderstorm
winds will be strong and gusty today as well. While widespread rain
and clouds will limit mixing, wind gusts over 40 mph are still
likely, with some gusts up to 50 mph, given the dynamic nature of
this strong storm system. A Wind Advisory remains in effect
throughout the area.
Tonight most of the shower and thunderstorm activity will take place
this evening, with much less coverage after midnight, though still
with lingering showers ahead of an incoming cold front.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
Issued at 311 AM EDT Sat Mar 15 2025
Sunday the upper trough axis will pass overhead, accompanied by
scattered showers but no severe weather. Temperatures on Sunday will
be nearly steady in cold air advection behind the departing storm
system. Temperatures will remain in the 40s in southern Indiana, 50s
in central Kentucky.
Sunday night through Tuesday night will be dry and quiet as high
pressure travels along the Gulf coast and up into the Carolinas.
Lows Monday morning will be around the freezing mark, but we'll be
back into the 70s by Tuesday afternoon as the high moves off to the
east and we get into some return flow.
Low pressure crossing the Great Lakes will pull a cold front through
the Ohio Valley Wednesday or Wednesday night, accompanied by light
rain showers. An isolated rumble of thunder is possible, but severe
weather looks unlikely at this time.
Dry weather then returns on Friday with seasonable temperatures.
&&
.AVIATION /06Z TAFS THROUGH 12Z SUNDAY/...
Issued at 107 AM EDT Sat Mar 15 2025
Main threats: LLWS, TSRA, gusty surface winds, MVFR ceilings
A strong low level jet from Arkansas to Michigan will bring
borderline LLWS to the TAF sites during the early morning hours,
along with gusty surface winds out of the south ahead of a powerful
approaching storm system over the Mississippi Valley. Line of severe
storms seen stretching from Illinois to Arkansas at 05Z will
continue to push east, arriving in the SDF/BWG/LEX areas during the
pre-dawn hours. Though the storms should be in a gradually weakening
state by the time they get this far east, they will still be capable
of very heavy rain and strong gusty winds.
After a short break, the next wave of showers and storms will push
northeastward across the entire region. This will lead to an
extended period of thunder possibilities for much of the daylight
hours at BWG/SDF, and at LEX this afternoon. This convective
activity will also bring in MVFR ceilings.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Wind Advisory until 8 PM EDT /7 PM CDT/ this evening for
KYZ023>026-032-061-070.
Wind Advisory from 8 PM EDT /7 PM CDT/ this evening to 2 AM
EDT /1 AM CDT/ Sunday for KYZ027>031-033>043-045>049-
053>057-062>067-071>078-081-082.
Flood Watch through Sunday morning for KYZ035>037-039>043-
045>049-053>057-062>067-070>078-081-082.
IN...Wind Advisory until 8 PM EDT /7 PM CDT/ this evening for
INZ076>079-083-084-089>092.
&&
MESOSCALE...SRW
SHORT TERM...13
LONG TERM...13
AVIATION...13Hazardous weather outlook, Mar 15, 3:46 AM EDT, 1 hour 2 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 346 AM EDT Sat Mar 15 2025 KYZ036-037-040>043-047>049-055>057-066-067-077-078-081-082-160800- Scott KY-Harrison KY-Woodford-Fayette-Bourbon-Nicholas-Mercer- Jessamine-Clark KY-Boyle-Garrard-Madison-Casey-Lincoln-Adair-Russell- Cumberland-Clinton- 346 AM EDT Sat Mar 15 2025 /246 AM CDT Sat Mar 15 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ SUNDAY... ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/louisville on the Internet for more information about the following hazards. Wind Advisory. Flood Watch. Gusty winds over 40 mph can be expected today. Heavy rain will be possible as well, possibly leading to local flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather today. GENERAL STORM MOTION OF THE DAY: Storms this morning will move to the northeast around 60 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ033>035-038-039-045-046-053-054-062>065-071>076-160800- Henry-Shelby-Franklin-Spencer-Anderson-Nelson-Washington KY-Larue- Marion-Edmonson-Hart-Green-Taylor-Warren-Simpson-Allen-Barren-Monroe- Metcalfe- 346 AM EDT Sat Mar 15 2025 /246 AM CDT Sat Mar 15 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ SUNDAY... ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... ...TORNADO WATCH 41 IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ THIS MORNING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/louisville on the Internet for more information about the following hazards. Wind Advisory. Flood Watch. Tornado Watch. Gusty winds outside of thunderstorms will gust over 40 mph today and this evening. Heavy rain may lead to local flooding especially this afternoon and evening. Isolated tornadoes will be possible early this morning, and again this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather today. GENERAL STORM MOTION OF THE DAY: Storms this morning will move to the northeast around 60 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-083-084-089>092-KYZ023>026-032-061-160800- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Trimble- Butler- 346 AM EDT Sat Mar 15 2025 /246 AM CDT Sat Mar 15 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /8 PM EDT/ THIS EVENING... ...TORNADO WATCH 41 IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ THIS MORNING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/louisville on the Internet for more information about the following hazards. Wind Advisory. Tornado Watch. Gusty winds outside of thunderstorms will gust over 40 mph today and this evening. Gusty thunderstorm winds and isolated tornadoes will be possible early this morning and again this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather today. GENERAL STORM MOTION OF THE DAY: Storms this morning will move to the northeast around 60 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ027>031-160800- Grayson-Hardin-Bullitt-Jefferson-Oldham- 346 AM EDT Sat Mar 15 2025 /246 AM CDT Sat Mar 15 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ SUNDAY... ...TORNADO WATCH 41 IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ THIS MORNING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/louisville on the Internet for more information about the following hazards. Wind Advisory. Tornado Watch. Gusty winds outside of thunderstorms will gust over 40 mph today and this evening. Isolated tornadoes will be possible early this morning, and again this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather today. GENERAL STORM MOTION OF THE DAY: Storms early this morning will move to the northeast around 60 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ070-160800- Logan- 246 AM CDT Sat Mar 15 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /8 PM EDT/ THIS EVENING... ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... ...TORNADO WATCH 41 IN EFFECT UNTIL 9 AM CDT THIS MORNING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/louisville on the Internet for more information about the following hazards. Wind Advisory. Flood Watch. Tornado Watch. Gusty winds outside of thunderstorms will gust over 40 mph today and this evening. Heavy rain may lead to local flooding especially this afternoon and evening. Isolated tornadoes will be possible early this morning, and again this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather today. GENERAL STORM MOTION OF THE DAY: Storms early this morning will move to the northeast around 60 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. 13
In the hours before
Local storm report, Mar 15, 2:57 AM EDT, 1 hour 51 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
257 AM EDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM Non-Tstm Wnd Dmg 4 NE Mooleyville 38.06N 86.43W
03/15/2025 Meade KY 911 Call Center
A couple trees were blown down across
Riverview Road near the intersection with
Concordia Road.
&&
CSGLocal storm report, Mar 15, 4:32 AM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
432 AM EDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 AM Tstm Wnd Gst 1 S Portersville 38.49N 86.98W
03/15/2025 E60 MPH Dubois IN Trained Spotter
Trained spotter reports 60 mph wind gust in
Portersville.
&&
CSGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 4:08 AM EDT | Tornado Warning | LMK | Dubois | 20 min |
| Mar 15, 4:09 AM EDT | Severe Thunderstorm Warning | LMK | Dubois | 36 min |
| Mar 15, 4:34 AM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange, Perry, Washington | 41 min |
| Mar 15, 4:51 AM EDT | Severe Thunderstorm Warning | LMK | Crawford, Perry | 39 min |
| Mar 15, 5:02 AM EDT | Severe Thunderstorm Warning | LMK | Clark, Crawford, Harrison, Jefferson, Orange, Scott and 1 more | 43 min |
| Mar 15, 5:11 AM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange, Perry, Washington | 34 min |
| Mar 15, 5:20 AM EDT | Severe Thunderstorm Warning | LMK | Clark, Crawford, Floyd, Harrison, Perry, Washington | 40 min |
| Mar 15, 5:52 AM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Perry | 23 min |
| Mar 15, 6:01 AM EDT | Severe Thunderstorm Warning | LMK | Perry | 29 min |
| Mar 15, 6:14 AM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Orange, Perry, Washington | 31 min |
| Mar 15, 6:25 AM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Perry | 35 min |
| Mar 15, 6:27 AM EDT | Severe Thunderstorm Warning | LMK | Perry | 33 min |
| Mar 15, 6:39 AM EDT | Severe Thunderstorm Warning | LMK | Clark, Harrison, Scott, Washington | 22 min |
| Mar 15, 6:50 AM EDT | Severe Thunderstorm Warning | LMK | Harrison, Perry | 25 min |
| Mar 15, 6:53 AM EDT | Severe Thunderstorm Warning | LMK | Crawford, Floyd, Harrison | 37 min |
| Mar 15, 6:58 AM EDT | Severe Thunderstorm Warning | LMK | Perry | 32 min |
| Mar 15, 7:07 AM EDT | Severe Thunderstorm Warning | LMK | Floyd, Harrison | 23 min |
| Mar 15, 7:16 AM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd | 29 min |
| Mar 15, 7:25 AM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd | 35 min |
| Mar 15, 7:41 AM EDT | Severe Thunderstorm Warning | LMK | Clark | 34 min |
| Mar 15, 10:54 AM EDT | Special Weather Statement | LMK | Dubois | 21 min |
| Mar 15, 6:26 PM EDT | Areal Flood Advisory | LMK | Clark, Floyd, Harrison | 7 hr |
Nearby
Tornado Warnings in Indiana, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.